# SDR 9715412705

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THAT THE FORWARD GALLEY DOOR EMERGENCY LIGHT WILL NOT TEST.  REPLACED THE BATTERY PACK, OPERATIONAL CHECK OK.
